# SDR 2002F00617

- Difficulty date: June 8, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- Aircraft time: 2,065 hours, 1,086 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT NUMBER 381, WHEN LOWERING THE LANDING GEAR ON APPROACH INTO DEN, THE RIGHT GEAR WAS SLOW TO ILLUMINATE A GREEN LIGHT.  THE GEAR WAS VERIFIED DOWN AND LOCKED BUT CHANGED TO A RIGHT GEAR UNSAFE INDICATION, MANUAL GEAR EXTENSION WAS UNSUCCESSFUL.  THE AIRCRAFT LANDED AT DENVER WITHOUT INCIDENT.
